Advertisement

Ukrainian Mathematical Journal

, Volume 19, Issue 4, pp 449–455 | Cite as

Improvement of the order of approximation of functions given in regions with angles, in neighborhoods of angular points

  • A. I. Shvai
Article
  • 19 Downloads

Keywords

Angular Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. K. Dzyadyk, “The problem of approximating continuous functions in closed regions with angles and S.M. Nikol'skii's problem,” Izv. Akad. Nauk SSSR, Ser. Matern.,26, No. 6 (1962).Google Scholar
  2. 2.
    V. K. Dzyadyk, “Converse theorems in the theory of approximation of functions in complex regions,” Ukrainsk. Matem. Zh.,15, No. 4, (1963).Google Scholar
  3. 3.
    V. K. Dzyadyk, The theory of approximation of analytical functions continuous in closed regions and S.M. Nikol'skii's problem,” Izv. Akad. Nauk SSSR, Ser. Matem.,27, No. 5 (1963).Google Scholar
  4. 4.
    M. M. Vorobiov, “An observation on V. K. Dzyadyk's theorem on the approximation of functions of the class WrHα, Dopovidi Akad. Nauk Ukrains'k. RSR, Ser. A. Fiz.-tekhn. ta Matem. Nauk, No. 1 (1967).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • A. I. Shvai
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the UkrSSRUSSR

Personalised recommendations